Alert archive / South Dakota / Wind Advisories in 2007

Wind Advisory 16, NWS Aberdeen, SD

June 7, 200726 counties in South Dakota; Big Stone County, Traverse County, Minnesota

NWS Aberdeen, SD issued this wind advisory at Jun 7, 2007, 4:15 AM CDT for 26 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Jun 7, 2007, 12:00 PM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 7, 2007, 4:15 AM CDT (09:15 UTC)
In effect from
Jun 7, 2007, 12:00 PM CDT
Expired
Jun 7, 2007, 9:00 PM CDT
In force
9 hr
Issued by
NWS Aberdeen, SD
All 28 counties

Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD

The radar

The Aberdeen radar (KABR), 56 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 9.3 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2007-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1298 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2007-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1298 J/kg
Mixed-layer CIN
-237 J/kg
Mixed-layer LCL
1871 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KABR 070915
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
415 AM CDT THU JUN 7 2007

...WINDY CONDITIONS ACROSS MUCH OF THE AREA TODAY...

.STRONG LOW PRESSURE WILL MOVE NORTHEAST INTO NORTHERN MINNESOTA
TODAY. A POTENT COLD FRONT WILL TRAIL THIS LOW AND MOVE EAST
ACROSS SOUTH DAKOTA THIS AFTERNOON. BEHIND THE FRONT...STRONG
NORTHWEST WINDS WILL DEVELOP.

SDZ003>006-009-010-015>018-033>037-045-048-051-071630-
/O.NEW.KABR.WI.Y.0016.070607T1700Z-070608T0200Z/
CORSON-CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER-
FAULK-SPINK-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA...
ABERDEEN...MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...
FAULKTON...REDFIELD...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...
MILLER...MURDO...PRESHO...FORT THOMPSON
415 AM CDT THU JUN 7 2007 /315 AM MDT THU JUN 7 2007/

...WIND ADVISORY IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO
9 PM CDT /8 PM MDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO
9 PM CDT /8 PM MDT/ THIS EVENING. 

NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH BY MIDDAY ACROSS
CENTRAL SOUTH DAKOTA AND PERSIST INTO THE EARLY EVENING HOURS.
WIND GUSTS COULD REACH 45 MPH IN SOME LOCATIONS.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

MNZ039-046-SDZ007-008-011-019>023-071630-
/O.NEW.KABR.WI.Y.0016.070607T2000Z-070608T0200Z/
TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT-
HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON...
SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE
415 AM CDT THU JUN 7 2007

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM
CDT THIS EVENING. 

NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH BY MID AFTERNOON
EAST OF THE JAMES RIVER VALLEY AND WILL PERSIST INTO THE EARLY
EVENING HOURS. WIND GUSTS OVER 40 MPH ARE ALSO EXPECTED.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$
TT
2 follow-up statements
000 
WWUS73 KABR 072124
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
424 PM CDT THU JUN 7 2007

...WINDY CONDITIONS ACROSS MUCH OF THE AREA TODAY...

.STRONG NORTHWEST WINDS CONTINUE ACROSS THE AREA...AS A STRONG
LOW PRESSURE AREA CENTERED OVER NORTHERN MINNESOTA EXITS THE
REGION.

SDZ003>006-009-010-015>018-033>037-045-048-051-080200-
/O.CON.KABR.WI.Y.0016.000000T0000Z-070608T0200Z/
CORSON-CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER-
FAULK-SPINK-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA...
ABERDEEN...MOBRIDGE...IPSWICH...TIMBER LAKE...GETTYSBURG...
FAULKTON...REDFIELD...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...
MILLER...MURDO...PRESHO...FORT THOMPSON
424 PM CDT THU JUN 7 2007 /324 PM MDT THU JUN 7 2007/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING. 

NORTHWEST WINDS OF 30 TO 35 MPH WILL PERSIST THROUGH THE EARLY 
EVENING ACROSS CENTRAL SOUTH DAKOTA. WINDS GUSTS OF UP TO 50 TO 55
MPH ARE EXPECTED AS WELL.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

MNZ039-046-SDZ007-008-011-019>023-080200-
/O.CON.KABR.WI.Y.0016.000000T0000Z-070608T0200Z/
TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT-
HAMLIN-DEUEL-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON...
SISSETON...WEBSTER...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE
424 PM CDT THU JUN 7 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

NORTHWEST WINDS OF 30 TO 35 MPH WILL PERSIST INTO THE EARLY
EVENING HOURS ACROSS NORTHEAST SOUTH DAKOTA AND WEST CENTRAL
MINNESOTA. WIND GUSTS OF UP TO 45 TO 55 MPH ARE ALSO EXPECTED.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

ALBRECHT
000 
WWUS73 KABR 080203
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
903 PM CDT THU JUN 7 2007

...WIND ADVISORY NO LONGER IN EFFECT...

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-080315-
/O.EXP.KABR.WI.Y.0016.000000T0000Z-070608T0200Z/
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN...
HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE...
IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON...
REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...
MURDO...PRESHO...FORT THOMPSON
903 PM CDT THU JUN 7 2007 /803 PM MDT THU JUN 7 2007/

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 



$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Jun 7, 4:05 AM CDT, 10 minutes earlier.

Area forecast discussion, Jun 7, 4:05 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
405 AM CDT THU JUN 7 2007

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT
MAIN CONCERNS TODAY CENTER AROUND PRECIP CHANCES AND WIND ADVISORY
POTENTIAL ACROSS THE ENTIRE CWA. STRONG SURFACE LOW NOW CENTERED
OVER THE ND/SD BORDER WITH JUST A FEW LIGHT SHOWERS MOVING NORTH
ACROSS THE SOUTHERN HALF OF SD. MANY THINGS TO WATCH FOR TODAY
INCLUDING TEMPERATURES AND WINDS...AS WELL AS PRECIP POTENTIAL. AS
SURFACE LOW MOVES NORTHEAST WRAP AROUND PRECIPITATION STILL
EXPECTED TO SWING THROUGH FROM WEST TO EAST ACROSS THE AREA. ALL
MODELS AND SREF DATA SHOWING VERY GOOD CHANCES FOR RAIN
TODAY...ALTHOUGH AMOUNTS SHOULD REMAIN LESS THAN A HALF INCH IN
MOST PLACES. ISSUED A WIND ADVISORY FOR TODAY BEGINNING MIDDAY
ACROSS THE WESTERN HALF OF THE CWA...THEN INCLUDING THE EASTERN
COUNTIES BY MID AFTERNOON. GUIDANCE SHOWING SUSTAINED WINDS AROUND
30 KTS IN MANY LOCATIONS. MODELS SHOW A VERY IMPRESSIVE PRESSURE
RISE BUBBLE MOVING THROUGH THE AREA THIS AFTERNOON. FEEL THE BEST
BET FOR ADVISORY WINDS WILL BE ACROSS CENTRAL SD. A BIT MORE
UNCERTAIN ACROSS THE EAST AS THE NEW 06Z NAM HAS TRENDED A BIT
SLOWER WITH FRONTAL PASSAGE AND ONSET OF STRONGER WINDS. BY THE
TIME THE STRONGER WINDS MAKE IT INTO EASTERN SD WE SHOULD BE
NEARING THE END OF STRONGEST DAYTIME HEATING AND IT MAY BE JUST A
BIT MORE DIFFICULT TO REALIZE CRITERIA. THERE WILL ALSO BE AN
ABUNDANCE OF CLOUDS/PRECIP ACROSS CENTRAL SD WHICH MAY ACT TO
DIMINISH WINDS SLIGHTLY. BUT ON THE OTHER HAND...CAA IS SO
IMPRESSIVE TODAY AND SOUNDINGS APPEAR TO MIX OUT JUST ENOUGH IN
THE LOWER LEVELS TO MIX DOWN STRONGER WINDS ALOFT. NEXT CHALLENGE
IS HIGH TEMPS. THE EAST WILL BE ABLE TO WARM INTO THE 70S MORE
THAN LIKELY AS ENOUGH WARM AIR WILL BE PRESENT BEFORE THE STRONG
COLD FRONT SWINGS THROUGH THE AREA. 850 MB TEMPS START OFF IN THE
MID TEENS TODAY EAST OF THE JAMES VALLEY BUT DROP INTO THE SINGLE
DIGITS BY LATE AFTERNOON. THE STORM SYSTEM MOVES EAST TONIGHT
MAKING WAY FOR SEASONABLE TEMPS AND DRY CONDITIONS FOR FRIDAY AND
FRIDAY NIGHT.

.LONG TERM...SATURDAY THROUGH WEDNESDAY
THE UPPER FLOW WILL BE NEARLY ZONAL OVER THE UPPER MIDWEST
SATURDAY THROUGH THE DAY SUNDAY...THEN BECOMES SOUTHWESTERLY AS A
TROUGH DIGS FROM THE PACIFIC NORTHWEST TO ARIZONA AND A RIDGE
BUILDS OVER THE MISSISSIPPI VALLEY. THE RIDGE CONTINUES TO BUILD
EAST OF THE REGION ON MONDAY AS THE TROUGH BECOMES ORIENTED FROM
EASTERN OREGON TO COLORADO. THE TROUGH SLIDES EAST TUESDAY...REACHING
THE DAKOTAS LATE TUESDAY NIGHT...THEN GETS PUSHED TO THE NORTHEAST
AS A RIDGE BUILDS OVER THE SOUTHERN AND CENTRAL PLAINS.

AT THE SURFACE...HIGH PRESSURE WILL BE JUST EAST OF THE AREA
SATURDAY...WITH A TROUGH OVER THE WESTERN HIGH PLAINS. THE TROUGH
BROADENS SLIGHTLY TO ENCOMPASS THE ENTIRE PLAINS SATURDAY
NIGHT...THEN STRENGTHENS AND REMAINS OVER THE PLAINS THROUGH THE
DAY TUESDAY BEFORE FINALLY SLIDING EAST OF THE REGION TUESDAY
NIGHT. HIGH PRESSURE BEGINS TO NOSE OVER THE WESTERN HALF OF THE
STATE LATE TUESDAY NIGHT...THEN MOVES OVER THE PLAINS WEDNESDAY.
WITH THE SURFACE TROUGH BASICALLY SITTING OVER THE REGION THROUGH
MUCH OF THE PERIOD...LEFT A SMALL POP IN FROM SATURDAY AFTERNOON
THROUGH THE END OF THE PERIOD.

H85 TEMPS WILL BE IN THE TEENS TO LOWER 20S THROUGH THE
PERIOD...WITH NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES EXPECTED.

&&
.AVIATION...
A COLD FRONT WILL SWEEP ACROSS THE REGION TODAY...WITH WINDS
SHIFTING TO THE NORTHWEST AND INCREASING INTO THE 25 TO 40 MPH
RANGE. THESE STRONG WINDS WILL OCCUR THROUGH AROUND 03Z. RAIN
SHOWERS WILL ALSO OVERSPREAD THE REGION FROM NORTHWEST TO
SOUTHEAST BEHIND THE FRONT...WITH CIGS GENERALLY EXPECTED TO FALL
INTO THE MVFR CATEGORY BETWEEN 1000-1500 FEET WITH THE SHOWERS.
VSBYS ARE EXPECTED TO REMAIN VFR.

&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...WIND ADVISORY FROM NOON CDT /11 AM MDT/ TODAY TO 9 PM CDT /8 PM
     MDT/ THIS EVENING FOR BROWN-BUFFALO-CAMPBELL-CORSON-DEWEY-
     EDMUNDS-FAULK-HAND-HUGHES-HYDE-JONES-LYMAN-MCPHERSON-POTTER-
     SPINK-STANLEY-SULLY-WALWORTH.

     WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING
     FOR CLARK-CODINGTON-DAY-DEUEL-GRANT-HAMLIN-MARSHALL-ROBERTS.

MN...WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING
     FOR BIG STONE-TRAVERSE.

&&

SHORT TERM...TT
LONG TERM...AP
AVIATION...AP
Hazardous weather outlook, Jun 6, 4:38 AM CDT, 23 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
438 AM CDT WED JUN 6 2007

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-070945-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
438 AM CDT WED JUN 6 2007 /338 AM MDT WED JUN 6 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A STRONG STORM SYSTEM WILL MOVE EAST ACROSS THE DAKOTAS THIS
EVENING AND OVERNIGHT. SEVERE THUNDERSTORMS ARE LIKELY ACROSS
WESTERN SOUTH DAKOTA LATE THIS AFTERNOON...MOVING INTO PARTS OF
CENTRAL SOUTH DAKOTA THIS EVENING. LARGE HAIL AND STRONG WINDS
ARE POSSIBLE...ALONG WITH A FEW TORNADOES. THE SEVERE THREAT WILL
SHIFT EAST OVERNIGHT TOWARDS THE JAMES RIVER VALLEY AND POINTS
EAST. STRONG WINDS AND LARGE HAIL WILL BE THE PRIMARY
THREATS...ALTHOUGH AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON BUT SEVERE WEATHER
IS NOT ANTICIPATED AT THIS TIME. CHANCES FOR THUNDERSTORMS ALSO
EXIST LATE THIS WEEKEND AND INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS CENTRAL SOUTH
DAKOTA LATE THIS AFTERNOON AND EVENING.

SPOTTER ACTIVATION MAY BE NECESSARY ACROSS EASTERN SOUTH DAKOTA
AND WEST CENTRAL MINNESOTA AFTER SUNSET AND CONTINUING THROUGH THE
OVERNIGHT HOURS.

TT

In the hours before

Local storm report, Jun 6, 10:34 PM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1034 PM CDT WED JUN 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     TSTM WND GST     18 S PIERRE             44.11N 100.32W
06/06/2007  M60 MPH          LYMAN              SD   MESONET

            FT PIERRE RAWS SITE

&&

TMT

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:01 PM CDTSevere Thunderstorm WarningABRJones, Stanley29 min
Jun 6, 7:06 PM CDTSevere Thunderstorm WarningABRJones, Lyman54 min
Jun 6, 8:07 PM CDTSevere Thunderstorm WarningABRDewey, Potter38 min
Jun 6, 8:16 PM CDTSevere Thunderstorm WarningABRPotter, Sully44 min
Jun 6, 8:35 PM CDTSevere Thunderstorm WarningABRDewey25 min
Jun 6, 8:40 PM CDTSevere Thunderstorm WarningABRCorson, Dewey, Walworth50 min
Jun 6, 8:58 PM CDTSevere Thunderstorm WarningABRCampbell, Edmunds, Faulk, Potter, Walworth32 min
Jun 6, 9:02 PM CDTSevere Thunderstorm WarningABRCampbell, Corson, Dewey43 min
Jun 6, 9:11 PM CDTSevere Thunderstorm WarningABRCampbell, Corson, Walworth39 min
Jun 6, 9:41 PM CDTSevere Thunderstorm WarningABREdmunds, McPherson49 min
Jun 6, 9:53 PM CDTSevere Thunderstorm WarningABRBrown, Edmunds, McPherson43 min
Jun 6, 10:07 PM CDTSevere Thunderstorm WarningABRMcPherson23 min
Jun 6, 10:15 PM CDTSevere Thunderstorm WarningABRDay30 min
Jun 7, 10:30 AM CDTSevere Thunderstorm WarningABRFaulk, Hand, Spink20 min
Jun 7, 12:06 PM CDTSevere Thunderstorm WarningABRDay36 min
Jun 7, 12:26 PM CDTSevere Thunderstorm WarningABRDay, Marshall, Roberts64 min
Jun 7, 12:37 PM CDTSevere Thunderstorm WarningABRRoberts8 min
Jun 7, 12:46 PM CDTSevere Thunderstorm WarningABRRoberts59 min
Jun 7, 1:06 PM CDTTornado WarningABRRoberts24 min
Jun 7, 1:09 PM CDTSevere Thunderstorm WarningABRCodington, Day, Grant, Roberts43 min
Jun 7, 1:41 PM CDTSevere Thunderstorm WarningABRRoberts19 min
Jun 7, 1:47 PM CDTSevere Thunderstorm WarningABRRoberts34 min
Jun 7, 1:37 PM CDTSevere Thunderstorm WarningABRTraverse38 min

Nearby

Wind Advisories in South Dakota, 2007Wind Advisories in Minnesota, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.